# SDR SIMA2021091388003

- Difficulty date: August 28, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 88 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP CORRODED FR-88 STR-28R MARKED (LEVEL 2 CORROSION)-C/A-RAR FR 88 STGR 27R-28R SHEAR CLIP IAW EMB-175 SRM 51-40-08..
